|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Riemann-Hilbert boundary value problems in BMO classes for generalized analytic functions
Klimentov S. B.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
The classical Riemann--Hilbert boundary value problems for generalized analytic functions are under consideration. We search the solution in BMO class underassumption that the coefficient of the boundary condition belongs to the set of pointwise multipliers of BMO. Earlier in  the author constructed examples when the problem for golomorphic functions with non-negative index in the such natural setting has no solution in BMOA. Sufficient conditions on the coefficient are given when we have usual pattern of solvability in BMO class.
Keywords: Riemann-Hilbert boundary value problems, $BMO$ classes, generalized analytic functions.
Language: Russian Download the full text
For citation: Klimentov S. B. Riemann-Hilbert boundary value problems in BMO classes for generalized analytic functions. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 13-20. DOI 10.23671/VNC.2011.1.11346
← Contents of issue
|© 1999-2023 ёжный математический институт|